# SDR CALA0800822

- Difficulty date: August 23, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 37,096 hours, 19,556 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171470
- Condition: Cracked
- Location: Bs 787 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME CRACKED AT FASTENER FOR AIR SUPPORT RAIL MOUNT LOCATED AT STATION 787 BETWEEN STR 8 AND STR 9.  REPAIRED FRAME AT STATION 787 BETWEEN STRINGERS 8 AND 9 PER EA5310-04498 OP2.
